Arizona, 2008

Flash Flood and Damaging Wind in Arizona, July 13, 2008

July 13, 2008 · NWS PSR · 3 events in 1 county or zone

Showers and thunderstorms produced very heavy rainfall totals across parts of South-Central Arizona.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$520,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

Showers and thunderstorms produced very heavy rainfall totals across parts of South-Central Arizona.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 13, 10:45 AM MST, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 13, 10:45 AM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1045 AM MST SUN JUL 13 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
LOW PRESSURE SYSTEMS FROM THE SOUTHEAST AND SOUTH WILL CONTINUE TO
BRING A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH MONDAY. MOST OF THE SHOWERS AND THUNDERSTORMS
WILL BE OVER SOUTH-CENTRAL ARIZONA AND THE NORTH PORTION OF SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA THIS WEEKEND...AND MOSTLY OVER
SOUTH-CENTRAL ARIZONA THIS COMING WEEK. LOCALLY HEAVY RAIN IS
EXPECTED AT TIMES IN SOUTH-CENTRAL ARIZONA THROUGH TONIGHT AND
MONDAY WHICH COULD CAUSE SOME FLOODING.  TEMPERATURES ARE EXPECTED
TO GRADUALLY INCREASE THROUGH THIS COMING WEEK AS HIGH PRESSURE
ALOFT BUILDS OVER ARIZONA...AND HUMIDITY LEVELS DROP OFF.

&&

.DISCUSSION...
AS PREVIOUS SHIFT MENTIONED...FLOW IS SOMEWHAT CHAOTIC...BUT THERE
IS A LOW PRESSURE CIRCULATION OVER EAST-CENTRAL ARIZONA WHICH WILL
CONTINUE THROUGH TONIGHT INTO MONDAY. THERE IS STILL ABUNDANT
MOISTURE OVER SOUTH-CENTRAL ARIZONA AND IT LOOKS AS IF IT WILL BE
INCREASING WITH DYNAMICS THROUGH TONIGHT INTO MONDAY. THIS IN
COMBINATION WITH RELATIVELY WEAK FLOW ALOFT WILL PROBABLY LEAD TO
SOME FLASH FLOODING IN SOUTH-CENTRAL ARIZONA AT TIMES THROUGH
TONIGHT INTO MONDAY.

A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO HIGHLIGHT THE FLASH
FLOOD POTENTIAL IN SOUTH-CENTRAL ARIZONA PER ABOVE PARAGRAPH. WE ARE
ALSO GOING TO DISCUSS THE POSSIBILITY OF ISSUING A FLASH FLOOD WATCH
FOR LATER TODAY THROUGH TONIGHT AND POSSIBLY INTO MONDAY.

PREVIOUS DISCUSSION...
AIRMASS REMAINS QUITE MOIST WITH PWAT VALUES FROM 1.75 TO NEAR 2
INCHES ACROSS SCNTRL/SERN AZ PER THE RECENT 00Z RAOBS. SURFACE
DEWPOINTS HAVE DROPPED A HANDFUL OF DEGREES OVER THE PAST DAY BUT
STILL REMAIN QUITE HIGH...AND FOR THE MOST PART WERE IN THE 60S OVER
THE LOWER AZ/CA DESERTS EARLY THIS MORNING.

BROAD UPPER LEVEL RIDGE IN PLACE OVER THE SOUTHWEST UNITED STATES
EARLY THIS MORNING...BUT FLOW ALOFT IS RATHER CHAOTIC WITH A
DEFORMED AND IRREGULAR UPPER STREAMLINE PATTERN IN PLACE. VERY HARD
TO PICK OUT INDIVIDUAL FEATURES IN THE RATHER WEAK FLOW ALOFT...AND
PROGS WILL NOT DO A VERY GOOD JOB WITH THE DETAILS. HOWEVER...LATEST
NAM AND GFS BOTH SEEM TO PICK UP ON ANOTHER INVERTED TROF OVER ERN
AZ...WHICH WILL SLOWLY MOVE NORTH AND INTO NERN AZ DURING THE DAY
TODAY. WITH THE AIRMASS SO MOIST...THIS DISTURBANCE SHOULD PROVIDE A
GOOD CHANCE FOR SHOWERS/STORMS TO THE HIGHER TERRAIN EAST OF
PHOENIX. STEERING FLOW OVER MOST OF THE CWA IS SLY TO SWLY...NOT
FAVORABLE FOR BRINGING STORMS INTO OUR LOWER DESERTS. THUS WE WILL
KEEP POPS TODAY FROM PHOENIX WESTWARD MOSTLY IN THE SLIGHT CHANCE
CATEGORY...WITH POPS OVER HIGHER PEAKS EDGING UP TO AROUND 30 PCT.
WITH THE HUMIDITY STILL QUITE HIGH...TEMPS TODAY WILL STRUGGLE TO
GET OUT OF THE 90S OVER MUCH OF THE CENTRAL AZ DESERTS...AND WE ARE
FORECASTING A HIGH OF JUST 99 AT PHOENIX...WHICH IS 8 DEGREES BELOW
NORMAL. THUS...INSTABILITY WILL ALSO BE A BIT LIMITED TODAY SO THAT
HELPS EXPLAIN THE SLIGHT CHANCE POPS GIVEN THE AMOUNT OF MOISTURE
PRESENT.

FROM LATE TONIGHT THROUGH MONDAY...THE INVERTED TROF IS FORECAST TO
LIFT NORTHEASTWARD AND MOVE OUT OF OUR AREA...LEAVING BEHIND A
SOMEWHAT MORE LAMINAR...AND SWLY...FLOW ALOFT ACROSS THE AREA.
MOISTURE WILL THIN A BIT...BUT REMAIN ON THE HIGH SIDE AND TEMPS
WILL CREEP A BIT HIGHER...LEADING TO INCREASED INSTABILITY DURING
THE DAY. THIS ALL LEADS TO A STANDARD OR SLIGHTLY ABOVE GRADE
MONSOON FORECAST MONDAY...WITH CHANCE POPS FOR SOUTH-CENTRAL AZ
MONDAY EVENING...AND SLIGHT CHANCE POPS OVER THE WESTERN HALF.

NOT MUCH CHANGE PLANNED FOR THE EXTENDED FORECAST...AS A STANDARD
MONSOONAL FORECAST REMAINS IN PLACE TUESDAY INTO THE WEEKEND.
MOISTURE WILL REMAIN IN PLACE...AND SUFFICIENT TO WARRANT A CHANCE
FOR AFTN/EVE STORMS OVER THE HIGHER TERRAIN EAST OF PHOENIX EACH
DAY...WITH A SLIGHT CHANCE EXPECTED OVER THE LOWER AZ/CA DESERTS. AS
THE AIRMASS GRADUALLY DRYS OUT...TEMPS WILL CLIMB EACH DAY AND
SHOULD REACH TO ABOUT NORMAL BY WEDNESDAY. THIS WILL INCREASE
INSTABILITY EACH DAY...WHICH WILL SOMEWHAT OFFSET ANY LOSS IN
MOISTURE. 00Z GFS RUN DID SUGGEST THAT AN UPPER TROF WILL PUSH
THROUGH THE PAC NW THURSDAY INTO FRIDAY AND BRING INCREASING SWLY
FLOW ALOFT INTO SERN CA AND FAR WESTERN AZ. AS THIS OCCURS MOISTURE
WILL SCOUR OUT OF SERN CA AND POPS WILL DROP INTO THE SINGLE
DIGITS.  ALSO...POPS WILL GRADUALLY LOWER OVER SOUTH-CENTRAL AZ AS
WELL EACH DAY...AND WILL DROP INTO THE SLIGHT CHANCE CATEGORY ACROSS
ZONE 24 BY THURSDAY. SINCE THE EUROPEAN IS NOT AS AGGRESSIVE WITH
THIS TROFFING AND THE DRYING SOUTHWEST FLOW...HAVE NOT BACKED OFF ON
OUR POPS IN THE EXTENDED AS MUCH AS WOULD BE SUGGESTED IF YOU TOOK
THE GFS AT FACE VALUE.

&&

.AVIATION...
PHX VICINITY...
CURRENTLY QUIET ACROSS THE AREA. AS HAS BEEN THE RULE...AIRMASS IS
STILL FAIRLY MOIST THOUGH SOME DRYING HAS OCCURRED. MODELS FOR TODAY
INDICATING A SIMILAR SCENARIO TO SATURDAY...MAINLY TSTMS DEVELOPING
OVER AREA MOUNTAINS WITH LITTLE WINDS TO PUSH THEM OFF THEIR HIGH
PERCHES. WILL DROP EXPLICIT MENTION OF THUNDER AT KPHX/KIPL BUT HANG
ON THE CB AS TSTMS WILL LIKELY AFFECT FLIGHT PATHS. AS IS USUALLY
THE CASE WITH STORMS IN AZ...OUTSIDE CHANCE A COMPLEX COULD DEVELOP
A COLD-POOL AND PUSH ITSELF OFF THE MOUNTAINS AND INTO THE VALLEY
THOUGH PROBABILITY IS NOT HIGH ENOUGH TO INCLUDE IN TAFS AT THIS
TIME. TSTM ACTIVITY WILL WIND DOWN AFTER 05Z-ISH.

SE CA/SW AZ...
MID-LEVEL LOW CURRENTLY OVER SE CA FORECAST TO LIFT NORTHWARD INTO
NEVADA THROUGH THE DAY. AIRMASS REMAINS SLIGHTLY UNSTABLE...SO WILL
LIKELY SEE SOME TSTMS POP OVER AREA MOUNTAINS. STORM MOTION IS VERY
WEAK THOUGH...SO ODDS ARE THAT STORMS WILL BE STRONGLY TIED TO THE
MOUNTAINS. A STORM OR TWO COULD DEVELOP A DECENT COLD POOL AND MOVE
OFF THE MOUNTAINS...BUT ODDS OF THAT ARE LOW AT THIS TIME AND IMPACT
ON TAF SITES WOULD BE DIFFICULT TO ASSESS. MOST FAVORED AREA FOR
TSTMS WILL BE THE MOUNTAINS OF LA PAZ COUNTY IN SW AZ.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
CONVECTIVE ACTIVITY WILL GENERALLY TREND DOWN TUESDAY THROUGH
FRIDAY. TEMPERATURES WILL RISE BACK TO NEAR NORMAL LEVELS...WITH RH
VALUES TREND DOWN SLOWLY /THOUGH SIGNIFICANT DRYING IS NOT
EXPECTED/. MODELS HINTING THAT MOISTURE LEVELS COULD INCREASE AGAIN
TOWARD NEXT WEEKEND...WHICH WILL BEAR MONITORING. OTHERWISE NO
SIGNIFICANT FIRE WEATHER CONCERNS AT THIS TIME.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS/CB
AVIATION...INIGUEZ
FIRE WEATHER...INIGUEZ
Hazardous weather outlook, Jul 13, 6:21 AM MST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
621 AM MST SUN JUL 13 2008

AZZ021>023-026>028-140100-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
621 AM MST SUN JUL 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY
INTO TONIGHT...ESPECIALLY FROM PHOENIX EASTWARD. THE PRIMARY HAZARD
IS LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING OF
ROADS...STREAMS...WASHES AND LOW LYING AREAS. STRONGER THUNDERSTORMS
CAN ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH....AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CONTINUED CHANCE FOR MAINLY LATE AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS MONDAY...AND THE STRONGER
THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.
GUSTY WINDS TO OVER 40 MPH ARE ALSO POSSIBLE. FROM TUESDAY THROUGH
SATURDAY THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY LATE
AFTERNOON AND EVENING THUNDERSTORMS. THE PRIMARY HAZARDS WILL BE
BRIEF HEAVY RAINFALL...STRONG GUSTY WINDS GREATER THAN 40 MPH...AND
DEADLY CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-140100-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
621 AM MST SUN JUL 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS...PRIMARILY
DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY HAZARD WILL BE
LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING OF AREA ROADS...
STREAMS...WASHES AND LOW LYING AREAS. IN ADDITION...STRONGER STORMS
COULD PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY...WITH THE PRIMARY
HAZARD TO BE LOCALLY HEAVY RAINFALL. STRONGER STORMS MAY ALSO PRODUCE
GUSTY WINDS IN EXCESS OF 40 MPH. AS THE AIRMASS GRADUALLY DRIES
OUT...THERE WILL BE JUST A SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS WEDNESDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-140100-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
621 AM MST SUN JUL 13 2008 /621 AM PDT SUN JUL 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS...WITH SOMEWHAT BETTER CHANCES OVER HIGHER
TERRAIN OF RIVERSIDE AND NORTHERN LA PAZ COUNTIES. THE PRIMARY HAZARD
WILL BE BRIEF HEAVY RAINFALL WHICH COULD LEAD TO LOCAL FLOODING OF
STREAMS...WASHES AND ROADS. IN ADDITION...STRONGER THUNDERSTORMS HAVE
THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 45
MPH...BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY...AND THE
PRIMARY HAZARDS WILL BE BRIEF HEAVY RAINFALL...GUSTY WINDS GREATER
THAN 45 MPH...BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND
LIGHTNING. SOUTHWESTERLY FLOW ALOFT WILL START TO DRY OUT THE
ATMOSPHERE BEGINNING ON THURSDAY...AND THUS NO WEATHER HAZARDS ARE
EXPECTED THROUGH SATURDAY...ALTHOUGH THERE COULD BE SOME CLOUD
BUILDUPS OVER THE HIGHER TERRAIN OF RIVERSIDE AND LA PAZ COUNTIES
DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRECKENRIDGE

In the hours before

Special weather statement, Jul 13, 10:52 AM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1052 AM MST SUN JUL 13 2008

AZZ022>024-027-028-131945-
GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL
COUNTY-NORTHWEST MARICOPA COUNTY-SOUTHERN GILA/TONTO NF
FOOTHILLS-SOUTHWEST MARICOPA COUNTY-
1052 AM MST SUN JUL 13 2008

...THUNDERSTORMS PRODUCING HEAVY RAINFALL AFFECTING SOUTHERN GILA
COUNTY...FAR EASTERN MARICOPA COUNTY...AND NORTH-CENTRAL PINAL
COUNTY...

AT 1040 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF THUNDERSTORMS OVER PORTIONS OF SOUTHERN GILA...FAR
EAST MARICOPA AND NORTH-CENTRAL PINAL COUNTIES. THESE STORMS ARE
SLOW MOVING...NEARLY STATIONARY...AND THE PRIMARY THREAT WILL BE
HEAVY RAINFALL...UP TO ONE INCH IN 30 MINUTES...THAT CAN LEAD TO
FLASH FLOODING. THE STORM ACTIVITY IS EXPECTED TO INCREASE IN AREAL
COVERAGE AND INTENSITY THROUGHOUT THE AFTERNOON.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. HEAVY RUNOFF CAN PRODUCE
SUDDEN FLOW IN NORMALLY DRY WASHES AND STREAMS. MOTORISTS SHOULD
SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING. IF
WATER COVERS A ROADWAY OR LOW LYING AREA...MOTORISTS SHOULD NOT
DRIVE THROUGH THE WATER...TURN AROUND...DO NOT DROWN.

MEYERS

The radar

The Phoenix radar (KIWA), 36 km away, was scanning. The volume nearest the first event began at 19:02 UTC.

Open the radar archive at this moment

Event by event

1 heavy rain, 1 flash flood, 1 thunderstorm wind. Local standard time, as filed.

Heavy Rain, Maricopa

When
July 13, 12:00 PM MST to 11:55 PM MST
Where
Maricopa County, (Phx)sky Harbor Arpt
Property damage
$20,000
Reported by
ASOS
Coordinates
33.430, -112.020

A record daily maximum rainfall of 1.30 inches was set at Sky Harbor Airport. Other reports of heavy rain included .90 inch in 20 minutes in Tempe, and 1.00 inch in 20 minutes near Wickenburg.

Flash Flood, Maricopa

When
July 13, 2:10 PM MST to 10:00 PM MST
Where
Maricopa County, 1.15 mi W of Buckhorn to 0.59 mi SE of Gilbert
Cause
Heavy Rain
Property damage
$400,000
Reported by
Trained Spotter
Coordinates
33.420, -111.740

Numerous streets and highways reported flooded in Phoenix and Tempe. One spotter near Guadalupe and McClintock picked up 2 1/2 inches in just 45 minutes. One unofficial report near Baseline and I-10 included 3.75 inches from this storm. A roof of a charter school in Ahwatukee was reported to have collapsed from the accumulated rain water.

Thunderstorm Wind, Maricopa

When
July 13, 4:00 PM MST to 4:30 PM MST
Where
Maricopa County, 2.61 mi WSW of Mc Queen
Measured
60 kt (69 mph) estimated gust
Property damage
$100,000
Reported by
Newspaper
Coordinates
33.391, -111.874

Winds from a microburst blew down about 25 trees and damaged light poles at Mesa Community College. A security officer was slightly injured when the strong winds blew him from his golf cart.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2008Every state in 2008This day in weather historyWarnings in Arizona, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 116061, 116060, 127467.